# SDR GLBA2014091900443

- Difficulty date: September 18, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 36,046 hours, 42,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND SKIN CORROSION & BULGING, 6 INCH AREA, RUNNING LATERALLY ALONG FORMER RING UNDER CARGO BAY AREA AT APPROX FS 497.00 & APPROX  WL 76.00 RUNNING APPROX RBL 9.00 TO RBL 15.00.  THE CORROSION & BULGING SKIN HAS CAUSED A .5 INCH CRACK CENTERED AT APPROX FS 497 & WL 76.00 & RBL 11.00, CRACK APPROX 1 INCH IN LENGTH. REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-037.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
